# SDR M7KA0625084248

- Difficulty date: August 4, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N846MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4248
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bearing
- Condition: Failed
- Location: Armature
- Part time: 818 hours
- Component: Blower Motor
- Component part number: 9696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT ON PREFLIGHT INSPECTION THE OIL COOLER FAN IMPELLOR WOULD NOT TURN BY HAND.  BEARINGS WERE SEIZED. INSTALLED SERVICEABLE BLOWER ASSY.  THIS PART IS FAILURE PRONE, SUSPECT ALTERNATIVE ARMATURE BEARINGS OR GREASE BE CONSIDERED.  (K)
